# SDR DALA2025081105959

- Difficulty date: August 5, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 96,928 hours, 18,244 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED OHEC INSPECTION OF THE FORWARD UPPER SPAR HIDDEN PORTIONS OF CHORD-CF6-80C STRUT,FOUND 01EA CRACK ON THE INBOARD FASTENER HOLE OF THE WEB AT NSTA221.25.  REPAIRED AS PER PRI 581786-14.
